Cozaar Questions and Reviews
Reviewed by guest2 on Sun, 20 Jun 2010
Is have been on the same two med' and i too have had trouble with my legs. It is as you say, they are tired and I also get a burning feeling. I am taking 100 mg of cozaar and I am going to have the doc take me off.
It is very important to keep track of all side effects and discuss them with your doctor. If you think you may have a medical emergency, call your doctor or 911 immediately.
With the cozaar prices dropping lately, many people will have an easier access to this drug. They are good
Our online pharmacy will supply you to your door step with our pain relief meds, antidepressants, anxiety meds, stimulant drugs, narcoleptic,
My husband was on Cozaar and then on Hyzaar. During this time he developed and very bad cough and he was diagnosed with
Higher morning readings than Cozaar 50mg than Losartan 50mg
I have taken Cozaar for 8 years, never had a problem. My dose was 100 mg at night and 50 mg in morning.
Track Your Cozaar Side Effects - It's Easy and Free. >> Start Today Already a User? Log In